# SDR SWAA2022050501536

- Difficulty date: May 1, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 18,198 hours, 8,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GIRT BAR HARD TO REMOVE FROM SLIDE COVER HOOKS / [01] ADJ. HOOKS PER SIP
